|Online since 2002|
About PhentermineUse this discussion forum to share your experience with Phentermine side effects and effectiveness. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
Frequent bowel movements
I just started taking Phentermine 3 days ago and I am having a lot of bowel movements shortly after I take my first morning pill and it continues throughout the day. Is this normal when first starting on the pill?
AskDocWeb: Incomplete or infrequent bowel movements are listed as side effects of Phentermine but not frequent bowel movements.
Congestion and sinus problems
This is the only weight loss pill besides belviq that I can take. Contrave really messed me up. My only real issue is I have had terrible nasal and sinus congestion with a runny nose. Nothing seems to help, and I'm miserable. But I am happy that I've lost about 7lbs In 3 weeks. Are the congestion and sinus problems normal?
AskDocWeb: On the contrary, there are a few reports of Phentermine reducing sinus problem but not causing them.
Please note that the data sheet for Phentermine warns against taking other medicines unless they have been discussed with your doctor. This includes prescription and nonprescription (over-the-counter) medicines, dietary supplements, herbal remedies, or medicines for appetite control, asthma, colds, cough, hay fever, and sinus problems.
Amitriptyline with Phentermine?
I've been taking Amitriptyline for 3 months as prescribed by my Dr and I want to take Phentermine 30mg as an aid to weight loss are these two OK to be taken togeather. No other allergies or meds being taken. Thanks
AskDocWeb: Moderately serious drug interactions are possible when using these drugs together but it is possible for some patients. You may need dose adjustments or special tests in order to safely take them together. This combination could cause an increase in blood pressure, fever, headache, or fast or irregular heartbeat.
3rd day on Phentermine
My Dr. gave me 15mg of Phentermine. This is my 3rd day on it. I work overnights so take it @ 9;30 pm and by 2am I am so hungry. My job is a very physical one & I am moving all the time. I am eating well and exercising, I haven't lost any weight yet & have very little extra energy. Do I need to ask for a higher dose or wait it out awhile? Thank you,
AskDocWeb: If you are not getting the results you expected then check with your doctor.
Changes in vision or difficulty breathing
I have been taking phentermine for awhile. When i first took it..wow! I lost a lot of weight. Then i had my 3rd kid...phentermine did nothing for me...my body was so used to it. I would stop and get on it again hoping it decreases my appetite..nothing. my doctor prescribed me Adipex. The whole time i've been on it i seem to have a lower immune system. I get sick when i stop and then take it again. Then sometimes i feel off..like blurred vision but not...then i need an inhaler like i have asthma..i've never had asthma in my life. My question is can it lower you immune system because with my experience with it..it truly feels like i have a lower immune system and develop allergies to stuff im not even allergic to normally.
AskDocWeb: It is important to note that any changes in vision or difficulty breathing should be immediately reported to your doctor.
In the product data sheet supplied by the manufacturer, there is no mention of any effect on the immune system.
Report - 125 - 126 - 127 - Page 128 - 129 - 130 - 131 - Last Page 138
If you find this page useful share it with others. If you have used Phentermine, use the form below to add your review of Phentermine, feedback or suggestions that may help others. Please note that all addresses are held confidential.
Thanks for stopping by!
This consumer advocate website is protected by copyright © 2008-2015 Askdocweb, Inc. All Rights Reserved. This is a layman's report on Phentermine and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about healthcare.